# SDR 9808911150

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150US
- Make and model: Doug DC-10-40
- Aircraft serial: 46759
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Rigging
- Condition: Out Of Adjust
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

UPON APPLICATION OF TAKEOFF POWER, THE NR 3 ENGINE REVERSER UNLOCK LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE ADJUSTED THE REVERSER VENT VALVE RIGGING AND FOUND ALL INDICATIONS NORMAL.  AIRCRAFT DEPARTED WITHOUT FURTHER PROBLEMS.
